IJPAM: Volume 81, No. 2 (2012)

SOME GLOBAL RESULTS USING BIFURCATION METHODS
FOR SECOND ORDER $m$-POINT BOUNDARY
VALUE PROBLEMS

Yansheng Liu$^1$, Donal O'Regan$^2$
$^1$Department of Mathematics
Shandong Normal University
Jinan, 250014, P.R. CHINA
$^2$Department of Mathematics
National University of Ireland
Galway, IRELAND


Abstract. Using bifurcation techniques, we investigate the global behavior of the components for a class of second order $m$-point boundary value problems. Our results improve those in the literature.

Received: January 21, 2012

AMS Subject Classification: 34B10, 34G20

Key Words and Phrases: bifurcation technique, global behavior, $m$-point boundary value problems, nontrivial solutions, bifurcation point

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 2